Alert archive / Iowa / Tornado Warnings in 2006
Tornado Warning 17, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Apr 13, 2006, 7:39 PM CDT for Linn County, Iowa. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2006, 7:39 PM CDT (00:39 UTC)
- Expired
- Apr 13, 2006, 8:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
County Linn County, IA
The radar
The Quad Cities radar (KDVN), 100 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 7:42 PM CDT | TORNADO | Marion, IA | PUBLIC REPORT |
| Apr 13, 7:43 PM CDT | TORNADO | Marion, IA | POWER LINES AND TREES DOWN |
| Apr 13, 7:50 PM CDT | TORNADO | 2 W Whittier, IA | DEBRIS CLOUD OBSERVED |
| Apr 13, 7:54 PM CDT | TSTM WND DMG | Marion, IA | SPOTTER REPORTED A BARN BLOWN APART AND METAL WRAPED AROUND POLES. |
| Apr 13, 7:54 PM CDT | TSTM WND DMG | Marion, IA | SPOTTER REPORTED A BARN BLOWN APART AND METAL WRAPPED AROUND POLES. |
| Apr 13, 8:22 PM CDT | HAIL 0.75 | Marion, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 2028 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDVN 140039 TORDVN IAC113-140130- /O.NEW.KDVN.TO.W.0017.060414T0039Z-060414T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 739 PM CDT THU APR 13 2006 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN LINN COUNTY IN EAST CENTRAL IOWA... * UNTIL 830 PM CDT. * AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO NEAR MARION...OR ABOUT 10 MILES NORTHEAST OF CEDAR RAPIDS...MOVING EAST AT 35 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... WHITTIER...SPRINGVILLE AND WAUBEEK BY 745 PM CDT... VIOLA BY 750 PM CDT... THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS. LAT...LON 4216 9173 4199 9165 4200 9138 4228 9139 $$ BARDOU/MCCLURE
3 follow-up statements
000 WWUS53 KDVN 140042 RRA SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 742 PM CDT THU APR 13 2006 IAC113-140130- /O.CON.KDVN.TO.W.0017.000000T0000Z-060414T0130Z/ LINN IA- 742 PM CDT THU APR 13 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHEASTERN LINN COUNTY... AT 738 PM CDT...TRAINED SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR MARION...OR ABOUT 6 MILES NORTHEAST OF CEDAR RAPIDS...MOVING EAST AT 35 MPH. THE TORNADO WILL BE NEAR... SPRINGVILLE...PARALTA...WHITTIER AND 8 MILES SOUTH OF WAUBEEK BY 750 PM CDT... VIOLA BY 755 PM CDT... THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. ABANDON A MOBILE HOME OR VEHICLE IMMEDIATELY FOR A MORE SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...MOVE TO A DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS. LAT...LON 4216 9173 4199 9165 4200 9138 4228 9139 $$ BARDOU/MCCLURE
000 WWUS53 KDVN 140050 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 750 PM CDT THU APR 13 2006 IAC113-140130- /O.CON.KDVN.TO.W.0017.000000T0000Z-060414T0130Z/ LINN IA- 750 PM CDT THU APR 13 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHEASTERN LINN COUNTY... AT 746 PM CDT...TRAINED SPOTTERS REPORTED A TORNADO 2 MILES WEST OF WHITTIER...OR ABOUT 11 MILES WEST OF ANAMOSA...MOVING EAST AT 35 MPH. THE TORNADO WILL BE NEAR... VIOLA BY 755 PM CDT... THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. ABANDON A MOBILE HOME OR VEHICLE IMMEDIATELY FOR A MORE SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...MOVE TO A DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS. LAT...LON 4216 9173 4199 9165 4200 9138 4228 9139 $$ BARDOU/MCCLURE
000 WWUS53 KDVN 140059 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 759 PM CDT THU APR 13 2006 IAC113-140130- /O.CON.KDVN.TO.W.0017.000000T0000Z-060414T0130Z/ LINN IA- 759 PM CDT THU APR 13 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR LINN COUNTY... AT 758 PM CDT...TRAINED SPOTTERS REPORTED A TORNADO NEAR NEWHALL IN BENTON COUNTY. THE TORNADO WAS MOVING EAST AT 35 MPH. THE TORNADO WILL BE NEAR... CEDAR RAPIDS AND 6 MILES SOUTH OF HIAWATHA BY 810 PM CDT... MARION BY 815 PM CDT... BERTRAM...PALISADES-KEPLER SP AND MARION AIRPORT BY 820 PM CDT... PARALTA...MOUNT VERNON...5 MILES NORTHWEST OF LISBON AND 5 MILES SOUTH OF SPRINGVILLE BY 830 PM CDT... THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. ABANDON A MOBILE HOME OR VEHICLE IMMEDIATELY FOR A MORE SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...MOVE TO A DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS. LAT...LON 4222 9184 4187 9181 4186 9139 4228 9139 $$ BARDOU/MCCLURE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 5:42 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 13, 5:42 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 542 PM CDT THU APR 13 2006 .UPDATE... THUNDERSTORMS HAVE INITIATED OVER CENTRAL IOWA IN THE LAST 30 MINUTES...AND THIS IS A FAVORABLE LOCATION FOR STRONG TO SEVERE THUNDERSTORMS TO MOVE INTO OUR CWA. A SEVERE THUNDERSTORM WATCH AS BEEN ISSUED TIL MIDNIGHT...AREAS NORTH OF HIGHWAY 78 IN IOWA...AND FOR MERCER AND ROCK ISLAND IN ILLINOIS. THE MAIN THREAT SHOULD BE LARGE HAIL AND VERY STRONG WINDS UP TO 80 MPH. SOME SUPERCELLS WILL BE POSSIBLE AS WELL...MAINLY IN EASTERN IOWA EARLY THIS EVENING. ERVIN && .SYNOPSIS... A COLD FRONT WILL SLOWLY SAG SOUTH TONIGHT AND STALL ACROSS THE REGION FOR THE NEXT THREE DAYS. A SERIES OF LOW PRESSURE SYSTEMS ARE FORECAST TO TRACK ALONG THE FRONT BRINGING SEVERAL ROUNDS OF RAIN TO THE AREA. && .DISCUSSION... MOISTURE IS SLOWLY MOVING INTO THE REGION ALBEIT SLOWER THAN WHAT THE MODELS HAVE BEEN INDICATING. NEW 18Z SOUNDING STILL HAS A MINIMAL CAP ON IT. THIS CAP ALONG WITH VERY LIMITED MOISTURE HAS PRECLUDED CONVECTION FROM DEVELOPING. CONVECTION SHOULD DEVELOP FAIRLY QUICKLY THIS EVENING WITH IT TRANSFORMING INTO AN MCS THAT EXITS THE AREA AROUND DAWN FRIDAY. MCS IN TURN WILL HELP PUSH THE COLD FRONT SOUTH TO THE IA/MO BORDER WITH THE NEXT WAVE ARRIVING FRIDAY AFTERNOON. THE WAVE ON FRIDAY SHOULD INITIATE CONVECTION DURING THE AFTERNOON/EVENING WITH DRY EASTERLY FLOW SETTING UP BY SATURDAY MORNING. STALLED FRONT TO RETURN SATURDAY NIGHT/SUNDAY AND THIS COULD GET INTERESTING IF THE MODELS ARE CORRECT. POTENTIAL IS THERE FOR A MODERATE TO POSSIBLY HEAVY RAIN EVENT OVER ABOUT THE NORTH HALF OF THE CWFA. AFTER A QUIET MONDAY THROUGH TUESDAY MORNING...THE NEXT WAVE ARRIVES TUESDAY AFTERNOON INTO WEDNESDAY BRINGING ANOTHER ROUND OF PRECIP TO THE AREA. WEDNESDAY NIGHT AND THURSDAY LOOK DRY ATTM. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...SEVERE THUNDERSTORM WATCH TIL MIDNIGHT NORTH OF HIGHWAY 78. IL...SEVERE THUNDERSTORM WATCH TIL MIDNIGHT ROCK ISLAND AND MERCER. MO...NONE. ERVIN/08
Hazardous weather outlook, Apr 13, 1:55 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 155 PM CDT THU APR 13 2006 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-141015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 155 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THE ENTIRE OUTLOOK AREA REMAINS IN A SLIGHT RISK OF SEVERE THUNDERSTORMS...FOR MAINLY THIS EVENING. SCATTERED THUNDERSTORMS ARE LIKELY TO DEVELOP TOWARD EVENING OVER SOUTHERN MINNESOTA AND PORTIONS OF NORTH CENTRAL AND NORTHEAST IOWA. THESE STORMS MAY THEN DEVELOP INTO A COMPLEX AND MOVE QUICKLY SOUTHEAST ACROSS EASTERN IOWA AND NORTHWEST ILLINOIS TONIGHT BETWEEN 7 PM AND 1 AM. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH. SECONDARY THREATS WILL BE LARGE HAIL AND HEAVY RAIN. THE PORTION OF THE OUTLOOK AREA MOST AT RISK IS GENERALLY NORTHEAST OF A LINE FROM WASHINGTON IOWA...TO MONMOUTH ILLINOIS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CONTINUED RISK FOR SEVERE WEATHER ACROSS PORTIONS OF THE OUTLOOK AREA FRIDAY THROUGH SATURDAY NIGHT AS A STRONG FRONT LINGERS IN THE REGION. ON FRIDAY...THERE IS A SLIGHT RISK FOR SEVERE STORMS FOR AREAS SOUTH OF INTERSTATE 80 IN THE AFTERNOON AND EVENING. THE AREA OF MAIN CONCERN WILL BE NEAR A STALLED FRONTAL WEST TO EAST BOUNDARY IN THE VICINITY OF SOUTHEAST IOWA...NORTHEAST MISSOURI INTO WEST CENTRAL ILLINOIS. CONDITIONS IN THIS AREA MAY BE FAVORABLE FOR SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND. A MORE WIDESPREAD SEVERE WEATHER EVENT IS POSSIBLE SATURDAY INTO SATURDAY NIGHT ACROSS THE ENTIRE OUTLOOK AREA AS A STRONG UPPER LEVEL SYSTEM MOVES THROUGH THE REGION. SUPERCELL THUNDERSTORMS WILL BE POSSIBLE AS A WARM FRONT LIFTS NORTHEAST IN THE AFTERNOON. THESE MAY BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND...AND ISOLATED TORNADOES. HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH MAY CAUSE MINOR FLOODING AND RISING RIVER LEVELS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. MCCLURE
In the hours before
Local storm report, Apr 13, 7:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
715 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL VICTOR 41.73N 92.29W
04/13/2006 E0.88 INCH IOWA IA LAW ENFORCEMENT
&&
RAYWLocal storm report, Apr 13, 7:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
731 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL JESUP 42.48N 92.07W
04/13/2006 M0.88 INCH BUCHANAN IA TRAINED SPOTTER
&&
STEVEKLocal storm report, Apr 13, 7:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
732 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL MARENGO 41.80N 92.07W
04/13/2006 M1.00 INCH IOWA IA TRAINED SPOTTER
&&
STEVEKLocal storm report, Apr 13, 7:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
733 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL 7 SW VINTON 42.09N 92.12W
04/13/2006 E1.00 INCH BENTON IA EMERGENCY MNGR
SPOTTER ALSO REPORTED QUATER SZE HAIL SOUTH OF GARISONN
COVERING THE GROUND.
&&
MIKEZLocal storm report, Apr 13, 7:34 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
734 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 7 SW VINTON 42.09N 92.12W
04/13/2006 E1.75 INCH BENTON IA EMERGENCY MNGR
&&
RAYWLocal storm report, Apr 13, 7:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
738 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL ALBURNETT 42.15N 91.62W
04/13/2006 E1.75 INCH LINN IA FIRE DEPT/RESCUE
&&
RAYWThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:16 PM CDT | Severe Thunderstorm Warning | DVN | Iowa | 44 min |
| Apr 13, 7:20 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 55 min |
| Apr 13, 7:28 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 62 min |
| Apr 13, 7:32 PM CDT | Severe Thunderstorm Warning | DVN | Johnson | 58 min |
| Apr 13, 7:37 PM CDT | Severe Thunderstorm Warning | DVN | Jones | 53 min |
| Apr 13, 7:45 PM CDT | Tornado Warning | DVN | Benton | 45 min |
| Apr 13, 7:55 PM CDT | Tornado Warning | DVN | Jones | 65 min |
| Apr 13, 7:57 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 63 min |
| Apr 13, 7:58 PM CDT | Tornado Warning | DVN | Johnson | 62 min |
| Apr 13, 8:07 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 53 min |
| Apr 13, 8:12 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 63 min |
| Apr 13, 8:18 PM CDT | Tornado Warning | DVN | Cedar | 57 min |
| Apr 13, 8:23 PM CDT | Severe Thunderstorm Warning | DVN | Delaware | 52 min |
| Apr 13, 8:23 PM CDT | Tornado Warning | DVN | Muscatine | 67 min |
| Apr 13, 8:28 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 62 min |
| Apr 13, 8:46 PM CDT | Severe Thunderstorm Warning | DVN | Clinton | 59 min |
| Apr 13, 8:47 PM CDT | Tornado Warning | DVN | Johnson | 58 min |
| Apr 13, 8:53 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 52 min |
| Apr 13, 8:56 PM CDT | Tornado Warning | DVN | Scott | 64 min |
| Apr 13, 8:59 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 43 min |
| Apr 13, 9:07 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 53 min |
| Apr 13, 9:10 PM CDT | Tornado Warning | DVN | Cedar | 49 min |
| Apr 13, 9:14 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 48 min |
| Apr 13, 9:23 PM CDT | Severe Thunderstorm Warning | DVN | Jones | 67 min |
| Apr 13, 9:26 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 37 min |
| Apr 13, 9:26 PM CDT | Tornado Warning | DVN | Muscatine | 39 min |
| Apr 13, 9:34 PM CDT | Severe Thunderstorm Warning | DVN | Delaware | 56 min |
| Apr 13, 9:36 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 54 min |
| Apr 13, 10:04 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 56 min |
| Apr 13, 10:28 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 50 min |
| Apr 13, 10:32 PM CDT | Severe Thunderstorm Warning | DVN | Clinton | 49 min |
| Apr 13, 10:53 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 34 min |
Nearby
Tornado Warnings in Iowa, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.